# SDR ORJA9645

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMPANNAGE WALKWAY OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.  OPS NORMAL.  (M)
